# SDR DALA2016102807866

- Difficulty date: January 11, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 74,261 hours, 56,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT SIDE OF FRAME HAS CORROSION BS 1309 BETWEEN LONGERONS 29L - 29R.  INSTALLED REPAIR IAW SRM 53-03D FIG. 5.
